Originally Posted by TooFastTim
Absolutely 2mg alprazolam
can make you pass out. This is why I see no recreational value in benzos
It is an entirely subjective and personal experience. Like any drug
, folk will decide for themselves whether it's recreational or not.
I would personally agree with TooFast regarding benzo
The OP seems to be asking directly about safety issues around
alprazolam dosage management. The loss of consciousness described would indicate a lower tolerance of the medication, than what they're used to taking. This can be hazardous.
From a rhythmic breathing point of view, as well as possibly attendant vunerability during a state of being unaware of potential danger.
It is massively important to recognise, and address this deficit prior to taking too much. What enjoyment can there be in not being awake and there
to monitor what is actually truly
happening? That capacity is precious. It sounds like the original dosage is safe due to your friend's experience.
It feels useful also that the self elective choice to increase the dose (to 1.5mg and beyond) can also imprint it as being a further chemically induced "normality".
Keep the tolerance that has been achieved. It's uncalled for to increase the dose.
Your friend will continue to arrive at the same point as now if they have intentions, and carry them out in future increments.
Your friend would do well to search the forum for further advice.
Honestly it is a remarkable resource, and gives some splendid advice about benzo use, addiction